# SDR UIEA9942

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2252/2259
- Part time: 75,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES, DENTS FUSELAGE SKIN BS 2252 TO BS 2259 STR 49R.  REPAIRED PER BOEING TLS BKK 99-0095RE, 0088TE, 8130-3 ISSUED.  (X)
